MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 45.0 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 45.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.452
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form.The original complaint was received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a follow-up report will be send.
 
Event or Problem Description
(b)(4) - the dentist reported that 1 year and 4 months after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.Moreover, the patient presented bone type ii.
 
Additional Manufacturer Narrative
The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 45.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8902799
Report Number3008261720-2019-04105
Device Sequence Number11269796
Product Code DZE
UDI-Device Identifier07898237567303
UDI-Public07898237567303
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/16/2019
Report Date (Section F) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2021
Device Catalogue Number109.452
Device Lot Number94863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/19/2019
Device Age41 MO
Event Location Other
Date Report to Manufacturer07/24/2019
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR